Advertisement

Advances in Applied Clifford Algebras

, Volume 24, Issue 4, pp 1005–1010 | Cite as

A Compact Cauchy-Kovalevskaya Extension Formula in Discrete Clifford Analysis

  • Denis Constales
  • Hilde De Ridder
Article

Abstract

We prove a compact expression for the Cauchy-Kovalevskaya extension in the setting of discrete Clifford analysis; it seamlessly simplifies to the well-know exponential formula in the continuous setting when the discrete step size tends to zero.

Keywords

Dirac operator discrete Clifford analysis Cauchy-Kovalevskaya extension 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. De Ridder, H. De Schepper, F. Sommen, The Cauchy-Kovalevskaya extension theorem in discrete Clifford analysis. Communications on pure and applied analysis 10 (4) (2011), 1097–1109.CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    M. Abramowitz and I.A. Stegun, Handbook of Mathematical Functions. 10th printing, National Bureau of Standards, 1972.Google Scholar

Copyright information

© Springer Basel 2014

Authors and Affiliations

  1. 1.Department of Mathematical AnalysisGentBelgium

Personalised recommendations